MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL INJECTOR LUER LOCK N35C; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL INJECTOR LUER LOCK N35C; INTRAVASCULAR ADMINISTRATION SET
Model Number 515004
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the cap on the bd phaseal injector luer lock n35c was missing before use.The following information was provided by the initial reporter: "cap on the injector was missing.".
 
Additional Manufacturer Narrative
H.6.Investigation: no photos or physical samples that display the reported issue were provided for investigation.As the lot involved in this incident is unknown, a device history review could not be performed.Product undergoes visual and functional testing throughout manufacturing according to procedure.Based on the available information we are not able to identify a root cause at this time.
 
Event or Problem Description
It was reported that the cap on the bd phaseal¿ injector luer lock n35c was missing before use.The following information was provided by the initial reporter: "cap on the injector was missing.".

Brand Name
BD PHASEAL INJECTOR LUER LOCK N35C
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key9873836
Report Number3003152976-2020-00141
Device Sequence Number13616763
Product Code ONB
UDI-Device Identifier30382905150044
UDI-Public30382905150044
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K140591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number515004
Device Catalogue Number515004
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer03/04/2020
Initial Report FDA Received Date03/24/2020
Supplement Report FDA Received Date04/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;